RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2012, Volume 18, Number 4, Pages 180–194 (Mi timm878)  

This article is cited in 1 scientific paper (total in 1 paper)

A stability criterion for optimal solutions of a minimax problem about a partition into an arbitrary number of subsets under varying cardinality of the initial set

E. E. Ivanko

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: A stability criterion is considered for distributions of tasks between a fixed number of workers that are optimal in the minimax sense. A perturbation of the initial data may include not only a variation in the values of the cost function but also an addition or removal of tasks. The stability of a distribution is understood as the possibility to add a new element (remove or replace an existing element) to one of the subsets of the distribution with the optimality of the distribution preserved. An optimality criterion and a sufficient optimality condition are presented, the properties of optimality domains under constraints on the cost function are studied, and algorithms for constructing optimality domains are considered. The difference between optimality domains obtained by means of the criterion and by means of the sufficient condition is exemplified by a number of experiments.

Keywords: optimal solution, distribution, partition, discrete optimization, stability.

Full text: PDF file (233 kB)
References: PDF file   HTML file
UDC: 519.168
Received: 07.07.2011

Citation: E. E. Ivanko, “A stability criterion for optimal solutions of a minimax problem about a partition into an arbitrary number of subsets under varying cardinality of the initial set”, Trudy Inst. Mat. i Mekh. UrO RAN, 18, no. 4, 2012, 180–194

Citation in format AMSBIB
\Bibitem{Iva12}
\by E.~E.~Ivanko
\paper A stability criterion for optimal solutions of a~minimax problem about a~partition into an arbitrary number of subsets under varying cardinality of the initial set
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2012
\vol 18
\issue 4
\pages 180--194
\mathnet{http://mi.mathnet.ru/timm878}
\elib{http://elibrary.ru/item.asp?id=18126481}


Linking options:
  • http://mi.mathnet.ru/eng/timm878
  • http://mi.mathnet.ru/eng/timm/v18/i4/p180

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Ivanko, “Adaptive stability in combinatorial optimization problems”, Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 79–87  mathnet  crossref  mathscinet  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:185
    Full text:60
    References:33
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020